Academic Journals Database
Disseminating quality controlled scientific knowledge

Improved classes of chain type estimators for ratio of two population means using two auxiliary characters in the presence of non-response

ADD TO MY LIST
 
Author(s): Brij Behari Khare | Kamlesh Kumar | Usha Srivastava

Journal: International Journal of Advanced Statistics and Probability
ISSN 2307-9045

Volume: 1;
Issue: 3;
Start page: 53;
Date: 2013;
Original page

ABSTRACT
In the case when the population mean of auxiliary character is not known but population mean of another additional auxiliary character is known, improved classes of chain type estimators for ratio of two population means of study characters in the presence of non-response have been proposed and their properties are studied. The proposed classes of chain type estimators have been found to be more efficient than the corresponding estimators in case of fixed sample sizes and also in case of the fixed cost. It is also found that the proposed classes of chain type estimators have less total cost in comparison to the cost incurred for the corresponding estimators in case of the specified variance. An empirical study has been given in support of the problem under investigation.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil